# SDR AMTA200300508

- Difficulty date: April 15, 2003
- Submitted: May 20, 2003
- Operation: Air carrier
- Aircraft: N556TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 32590
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EICAS STATUS MSG RT ENGINE FIRE LP 2 DISPLAYED.  OPS CHECKED FIRE LOOP SYSTEM PER MM 26-11-00-5.  OPS CHECK NORMAL.  NO EICAS MESSAGE PRESENT.  OK FOR CONT SERVICE.  (M)
